Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Nonexistence theorems of higher order immersions of Dold manifolds


Author: Teiichi Kobayashi
Journal: Proc. Amer. Math. Soc. 80 (1980), 683-686
MSC: Primary 57R42
DOI: https://doi.org/10.1090/S0002-9939-1980-0587955-7
MathSciNet review: 587955
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this note is to improve partially the nonexistence theorems of J. J. Ucci and W.-L. Ting on immersions of Dold manifolds in Euclidean spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57R42

Retrieve articles in all journals with MSC: 57R42


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1980-0587955-7
Keywords: Dold manifold, pth order nonsingular immersion, K-theory, KO-theory, stunted projective spaces
Article copyright: © Copyright 1980 American Mathematical Society